# SDR CALA2020020200295

- Difficulty date: January 28, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 35,612 hours, 12,342 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER WING REAR SPAR VERTICAL PRESSURE WEB HAS APPROX 25" CRACK AT RBL42 R/H VERTICAL PRESS WEB HAS BEEN REPAIRED IAW SRM 57-10-10 REP 3 ALT 2 INSP THRESHOLD AT 56000 FLT CYCS AFTER REPAIR FOLLOWED BYREPEAT INSPS AT EACH SUBSEQUENT 36000 FLT CYCS PER TABLE 205 R/H VERTICAL PRESS WEB HAS BEEN REPAIRED IAW SRM 57-10-10 REP 3 ALT 2 INSP THRESHOLD AT 56000 FLT CYCS AFTER REPAIR FOLLOWED BYREPEAT INSPS AT EACH SUBSEQUENT 36000 FLT CYCS.
